# SDR USAAD97136

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FL 1756 - ON APPROACH, CREW RECEIVED INDICATION OF THE NOSE GEAR NOT LOCKING IN THE DOWN POSITION.  THE CREW CYCLED THE GEAR, AND RECEIVED THREE GREEN LIGHT.  FLIGHT LANDED AT PIT WITH NO FURTHER INCIDENT.  MAINTENANCE JACKED THE AIRCRAFT, LUBED AND THEN SWUNG THE GEAR.  NO FURTHER PROBLEMS WERE NOTED.  (M)
